Menu
Your Cart

Solpadeine Plus Soluble Tablets (16 Tablets)

Solpadeine Plus Soluble Tablets (16 Tablets)
Solpadeine Plus Soluble Tablets (16 Tablets)3222320
Order in the next to receive your order by when you select express delivery at checkout.
£3.34
Ex Tax: £2.78

Reviews

Reviews Over Solpadeine Plus Soluble Tablets (16 Tablets)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Solpadeine Plus Soluble Tablets are painkillers that can be used to treat a variety of moderate aches and pains when other painkillers, such as ibuprofen, have not provided effective relief. Triple action formula for effective pain relief from migraines, headaches, backaches, rheumatic pain, period pain, dental pain, and sciatica. 

  • 16 Tablets.
  • Effective triple-action formula
    • Paracetamol – relieves pain symptoms
    • Codeine – blocks messages from pain receptors
    • Caffeine – helps speed up the absorption of Paracetamol 
  • Relieve pain within 30-60 minutes.
  • The soluble tablet works 2x faster than Paracetamol alone*

*Based on absorption data.

Active ingredients: Each effervescent tablet contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg.

Other ingredients: Sodium bicarbonate, sorbitol powder (E 420), saccharin sodium, sodium lauryl sulfate, citric acid, sodium carbonate, polyvinylpyrrolidone and silicone fluid.

Adults: Take 2 tablets dissolved in a full tumbler of water (200ml), every 4-6 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Children aged 16 – 18 years: Take 1-2 tablets dissolved in a full tumbler of water (200ml), every 6 hours as needed. Do not take more frequently than every 6 hours. Do not take more than 8 tablets in 24 hours.

Children aged 12 – 15 years: Take 1 tablet dissolved in a full tumbler of water (200ml), every 6 hours as needed. Do not take more than 4 tablets in 24 hours.

Not suitable for children under the age of 12. 

  • Do NOT take more than the recommended dose.
  • Avoid too much caffeine in drinks such as coffee and tea, as a high caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
  • This medicine should NOT be taken for more than 3 days – if pain persists, seek advice from your GP.

Please Remember
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback